# SDR COEA2016032503805

- Difficulty date: March 25, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 21,472 hours, 23,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cover Plate
- Part number: S3418002120500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  RT AOA PROBE COVER PANEL HAS LEVEL 2 CORROSION.  REPLACED COVER PLATE WITH OEM PART.
